# SDR USAA040839

- Difficulty date: November 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 39,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - C3, SKIN, 2 CRACKS, 1 INCH IN LENGTH TOTAL, FPBH WL 234, BL7R.   DOUBLER REPAIR IAW SRM 53-10-08, FIG 209.
